# SDR ASOA20120806068

- Difficulty date: August 6, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 24,625 hours, 18,897 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE FROM 4C SIDEWALL LIGHT.  MX REPLACED 4 B & C LIGHT ASSY AND 4 B&C LIGHT BALLAST.  OPS CHECKS WERE GOOD.
